# SDR AUS20031173

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS1009H000A110
- Condition: Burst
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) RT HYDRAULIC PUMP MAIN PRESSURE LINE FAILED. LOSS OF HYDRAULIC FLUID. BOTH HYDRAULIC PUMPS UNSERVICEABLE DUE TO LACK OF FLUID.
